| Model Number |
MMT-723NAH |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/31/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer¿s mother reported via phone call that the customer was in emergency room due to pump was not working but it was working with someone for a new pump.The troubleshooting was declined by customer.No information about the treatment was given.The device will not to be returned for analysis.